# SDR FDEA200912144454

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RT WING OTBD FLAP OTBD HINGE (WING SIDE) ACTUATOR  ATTACHMENT NR 8 OTBD HOLE.  REPAIRED IAW EA 1-5750-135688. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 109.
